# SDR GTIA2017110102218

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 45,499 hours, 21,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY INSPECTION, FOUND THE L1 DOOR ASSIST BOTTLE WITH LOW PRESSURE. SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS CHECKED OK.
